# SDR ABXA9900018

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448519
- Condition: Corroded
- Location: Bs 484
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME AT STATION 484 CORRODED FROM LONGERON 29 RIGHT TO 29 LEFT.  REPAIRED FRAME IAW DC9 SRM 53-03.
